# SDR SAJFCAL105004

- Difficulty date: February 22, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N18608
- Make and model: Boeing 737-800
- Aircraft serial: 28406
- Aircraft time: 49,619 hours, 22,334 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 98101537
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT BUNTA 1224Z FL330 MCP INOPERATIVE, AUTOPILOT INOPERATIVE, REVERT TO MANUAL UNABLE RVSM DES FL270 B4 LEVEL OFF, OPERATIONS NORMAL ACTION TAKEN.  REPLACED MCP & PFM INSTALLATION TESTED NORMALLY.
